# SDR REXA2022111102513

- Difficulty date: October 15, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD ATTACHMENT BRACKET OF FLOOR PANEL 141ALF.  REMOVED CORROSION FROM SUPPORT ANGLE IAW CRJ-900 SRM 51-21-06-001-001-A01. OUT OF LIMITS IAW CRJ-900 SRM 53-00-00-101-001-A01. INSTALLED NEW SUPPORT ANGLE P/N CC670-34256-3 IAW CRJ-900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
